Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 8, NWS Jacksonville, FL

February 18, 2012

NWS Jacksonville, FL issued this small craft advisory at Feb 18, 2012, 9:30 AM EST. It took effect at Feb 19, 2012, 1:00 PM EST. It was in force for 83 min.

The area

The counties it named.

The facts

Issued
Feb 18, 2012, 9:30 AM EST (14:30 UTC)
In effect from
Feb 19, 2012, 1:00 PM EST
Expired
Feb 19, 2012, 2:23 PM EST
In force
83 min
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

094 
WHUS72 KJAX 181430
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
930 AM EST SAT FEB 18 2012


AMZ470-472-474-182230-
/O.NEW.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
930 AM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST
MONDAY. 

* WINDS...NORTHWEST 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS
  SUNDAY NIGHT.

* WAVES/SEAS...5 TO 7 FEET BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
796 
WHUS72 KJAX 182016
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
316 PM EST SAT FEB 18 2012

AMZ450-452-454-190445-
/O.EXA.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
316 PM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM SUNDAY TO 10 AM EST
MONDAY. 

* WINDS...SOUTHWEST WINDS INCREASING TO 20 KNOTS SUNDAY.
  NORTHWEST WINDS 20 TO 25 KNOTS SUNDAY NIGHT. NORTH WINDS TO 20
  KNOTS MONDAY MORNING.

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 3 TO 5 FEET MONDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-472-474-190445-
/O.CON.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
316 PM EST SAT FEB 18 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM SUNDAY TO
10 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS SUNDAY.
  NORTHWEST 25 KNOTS SUNDAY NIGHT...WITH GUSTS TO 30 KNOTS. NORTH
  WINDS 20 TO 25 KNOTS MONDAY MORNING.

* WAVES/SEAS...4 TO 6 FEET BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
921 
WHUS72 KJAX 190806
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 AM EST SUN FEB 19 2012

AMZ470-472-474-191615-
/O.NEW.KJAX.SC.Y.0009.120219T0806Z-120219T1800Z/
/O.UPG.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/
/O.NEW.KJAX.GL.W.0004.120219T1800Z-120220T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
306 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST
MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM EST
MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED UNTIL 1 PM EST
THIS AFTERNOON.

* WINDS...SOUTHWEST WINDS INCREASING TO 25 KNOTS TODAY...BECOMING
  NORTHWEST TONIGHT. FREQUENT GUSTS TO GALE FORCE THIS AFTERNOON
  AND TONIGHT.

* WAVES/SEAS...4 TO 6 FEET BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-191615-
/O.CON.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
306 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 KNOTS TODAY...BECOMING
  NORTHWEST WINDS 20 TO 25 KNOTS TONIGHT. 

* WAVES/SEAS...2 TO 4 FEET BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
078 
WHUS72 KJAX 191425
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
925 AM EST SUN FEB 19 2012

AMZ470-472-474-192230-
/O.CON.KJAX.SC.Y.0009.000000T0000Z-120219T1800Z/
/O.CON.KJAX.GL.W.0004.120219T1800Z-120220T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
925 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS...
  BECOMING NORTHWEST TONIGHT. FREQUENT GUSTS TO GALE FORCE THIS
  AFTERNOON AND TONIGHT.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-192230-
/O.CON.KJAX.SC.Y.0008.120219T1800Z-120220T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
925 AM EST SUN FEB 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 10 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS INCREASING TO 20 KNOTS...BECOMING
  NORTHWEST TONIGHT.

* WAVES/SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
055 
WHUS72 KJAX 191923
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 PM EST SUN FEB 19 2012

AMZ450-452-454-200330-
/O.UPG.KJAX.SC.Y.0008.000000T0000Z-120220T1500Z/
/O.EXA.KJAX.GL.W.0004.000000T0000Z-120220T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
223 PM EST SUN FEB 19 2012

...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE...BECOMING NORTHWEST TONIGHT.

* WAVES/SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ470-472-474-200330-
/O.CON.KJAX.GL.W.0004.000000T0000Z-120220T0900Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
223 PM EST SUN FEB 19 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS 20 TO 25 KNOTS...BECOMING NORTHWEST
  TONIGHT. FREQUENT GUSTS TO GALE FORCE.

* WAVES/SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 18, 2:46 AM EST, 6 hours 44 minutes earlier.

Area forecast discussion, Feb 18, 2:46 AM EST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
246 AM EST SAT FEB 18 2012

...SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT AND SUNDAY...

.SHORT TERM /TODAY THROUGH MONDAY/...
COLD FRONT HAS PUSHED SOUTH OF THE AREA WITH OVERRUNNING WIDESPREAD
CLOUDINESS ACROSS THE AREA THIS MORNING. RAIN AND ISOLATED THUNDER
SHOULD DEVELOP BY AFTERNOON AS FRONT BEGINS RETURNING NORTH AS A
WARM FRONT. HIGH TEMPERATURES TODAY WILL RANGE FROM THE UPPER 60S
NORTH OF THE FRONT TO THE LOW/MID 70S SOUTH OF THE BOUNDARY (GNV-
OCF AREAS).

TNGT...
A POTENT SHORTWAVE WILL CROSS THE GULF...MOVING ACROSS
CENTRAL/NORTHERN GA TNGT. WITH THE FRONTAL BOUNDARY PUSHING BACK
TO THE NORTH...THIS WILL LEAD TO POTENTIAL FOR STRONG
TSTMS...ALONG WITH A PERIOD OF MODERATE TO LOCALLY HEAVY RAINFALL.
WITH THE GREATEST FORCING GENERALLY REMAINING TO THE NORTH...WILL
USE GUSTY WIND WORDING FOR THE TSTMS THAT DO DEVELOP ACROSS SE
GA...WITH MORE SCATTERED ACTIVITY FOR THE JAX METRO...AND
DECREASING PRECIP COVERAGE TNGT FURTHER SOUTH. RAINFALL TOTALS
TNGT WILL RANGE FROM ONE HALF TO ONE INCH ACROSS MOST OF SE
GA...WITH A TENTH TO A QUARTER OF AN INCH FOR THE JAX METRO...AND
LIGHT AMOUNTS FURTHER SOUTH. LOW TEMPERATURES TNGT WILL BE HELD UP
BY CLOUDS...WITH LOWER/MID 60S FOR MOST LOCATIONS.

SUNDAY...
THE COLD FRONTAL BOUNDARY WILL SWEEP ACROSS THE AREA...CROSSING
SE GA IN THE MORNING...AND NE FL LATE MORNING/AFTN. SHORTWAVE
ENERGY AND SURFACE LOW WILL LIFT NORTH OF THE AREA...WITH A
LINE OF SHOWERS ALONG THE BOUNDARY. WITH A STRONG LOW LEVEL JET
EXITING THE AREA...WILL KEEP GUSTY WIND WORDING FOR THE TSTMS
SUNDAY. SHOWERS WILL DECREASE BY LATE AFTN AS THE BOUNDARY
PUSHES TO THE SOUTHEAST. SOUTHERLY WINDS WILL INCREASE IN ADVANCE
OF THE FRONT...WITH STRONGER W/NW WINDS BEHIND THE BOUNDARY.
LAKE WIND AND/OR WIND ADVISORIES WILL LIKELY BE NEEDED. HIGH
TEMPERATURES WILL RANGE FROM AROUND 70 ACROSS NORTHERN PORTIONS OF
SE GA...TO THE MID 70S FOR THE JAX METRO...TO NEAR 80 FOR
MARION/FLAGLER COUNTIES WITH THE LATER FRONTAL APPROACH.

SUNDAY NIGHT/WASHINGTONS BIRTHDAY...
IN THE WAKE OF THE FRONT...SKIES WILL CLEAR AND COLDER AIR WILL WORK
IN. EXPECT LOWS SUNDAY NIGHT IN THE UPPER 30S/LOWER 40S...WITH COOL
HIGHS IN THE LOWER/MID 60S FOR WASHINGTONS BIRTHDAY.

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
DRY...SEASONABLY COOL...AND LESS WINDY CONDITIONS WILL PREVAIL
THROUGH TUESDAY UNDER HIGH PRESSURE. ONSHORE FLOW AROUND THE HIGH
COULD BRING A SOME COASTAL CLOUDINESS TUESDAY. THE NEXT FRONTAL
SYSTEM ARRIVES FOR MIDWEEK. FORCING LOOKS LIMITED...SO WILL KEEP
SLIGHT CHANCE TO LOW END CHANCE POPS FOR MOST AREAS. MODELS
DIVERGE IN SOLUTIONS FOR LATE WEEK...WITH LIMITED RUN TO RUN
CONTINUITY...THUS WILL KEEP LOW PRECIP CHANCES IN THE FCST.
MILD TEMPERATURES WILL PREVAIL FOR MID/LATE WEEK WITH LOWS MAINLY
IN THE 50S AND HIGHS IN THE 70S.

&&

.AVIATION...
IFR CONDITIONS THIS MORNING WITH LOW CLOUDS AND PATCHY FOG
PERSISTING...WITH LIFR AT MAINLY GNV AND VQQ. ONLY SLOW
IMPROVEMENT TO MVFR CIGS EXPECTED THIS AFTERNOON WITH TEMPO SHRA
AND VCTS POSSIBLE AFTER 18Z. WINDS WILL BE NE TO E TODAY...BECOMING
SE TO S AT GNV THIS AFTERNOON AS WARM FRONT MOVES NORTH.

&&

.MARINE...
BENIGN CONDITIONS FOR MOST OF TODAY WILL DETERIORATE LATE TNGT
INTO SUNDAY WITH THE COLD FRONTAL APPROACH. A STRONG LOW LEVEL
JET BRINGS SCA CONDITIONS BY EARLY SUNDAY...WITH GUSTS TO GALE
FORCE IN THE WAKE OF THE FRONT LATE SUNDAY INTO MONDAY. ELEVATED
SEAS WILL CONTINUE INTO EARLY NEXT WEEK BEFORE SUBSIDING BY MIDWEEK.

RIP CURRENTS: LOW RISK TODAY...BRIEF PERIOD OF MODERATE RISK
TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  62  73  40 /  80  80  60  10
SSI  65  59  71  44 /  50  70  50  10
JAX  71  61  74  39 /  40  40  60  10
SGJ  68  61  76  44 /  40  30  60  10
GNV  73  61  74  39 /  50  30  60  10
OCF  76  62  76  42 /  50  30  60  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ALLEN/ZIBURA
Hazardous weather outlook, Feb 18, 4:45 AM EST, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
445 AM EST SAT FEB 18 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-191030-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
445 AM EST SAT FEB 18 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AND
THE ADJACENT COASTAL WATERS.

...STRONG THUNDERSTORMS POSSIBLE TONIGHT OVER SOUTHEAST GEORGIA...

.DAY ONE...TODAY AND TONIGHT...

PATCHY EARLY MORNING FOG IS EXPECTED OVER MAINLY NORTHEAST FLORIDA.
VISIBILITIES WILL BE LESS THAN ONE MILE IN SOME LOCATIONS.

ISOLATED THUNDERSTORMS ARE POSSIBLE OVER NORTHEAST FLORIDA THIS
AFTERNOON. ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE OVER SOUTHEAST
GEORGIA TONIGHT AS A WARM FRONT LIFTS NORTH AND AN UPPER DISTURBANCE
APPROACHES FROM THE WEST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

...SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY...

STRONG TO POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY MORNING
AND EARLY AFTERNOON AS A STRONG COLD FRONT PUSHES ACROSS THE AREA.
STRONG DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE.

SMALL CRAFT ADVISORIES WILL BE LIKELY SUNDAY CONTINUING INTO MONDAY
OVER THE COASTAL WATERS DUE TO STRONG WINDS AND ROUGH SEAS. IN
ADDITION...GALE FORCE WINDS GUSTS WILL BE POSSIBLE SUNDAY AND SUNDAY
NIGHT IN THE WAKE OF A COLD FRONT OVER THE COASTAL WATERS.

STRONG WINDS EXPECTED ON SUNDAY OVER LAND AREAS WILL LIKELY RESULT
IN LAKE WIND ADVISORY CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. HOWEVER...SPOTTER
ACTIVATION MAY BE NEEDED TONIGHT AND SUNDAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MZ

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.